# SDR DL76S060790

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 59,363 hours, 28,566 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB NR 8, LOWER OUTBOARD HOLE WAS FOUND WITH CORROSION PITTING.  DAMAGE WAS REMOVED BY OVERSIZED HOLE, BUSHING INSTALLATION.
